# SDR CALA2016020900100

- Difficulty date: February 9, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N27908
- Make and model: Boeing 787-8
- Aircraft serial: 36400
- Aircraft time: 10,441 hours, 1,203 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19080014
- Part serial: 0536
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R1 WINDOW CRACKED AT 500 AGL.  REPLACED NR 1 RT COCKPIT WINDOW IAW DMC-B787-A-56-11-01-00A-520 720 A.
